I was taking one every 4-6 hours (after going off Percocet), and am trying to wean myself off completely. Have been taking pain meds since back surgery in April. But I am having some minor stomach upset recently and some anxiety/woozy feelings going on. Am I going off too quickly?
Can't tell you if you are reducing too fast as I don't know how fast you have been reducing. I can share that reducing by 1/2 a tablet every week is a good taper schedule. Since you are down to just a half a tablet, you are very close to be off completely. If you are having some withdrawals, you can always go back up to one tablet at bed time for a week, then reduce to half a tablet again for a week, then go to a fourth of a tablet if you want for a few days then stop.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2010 • 2 answers
Posted 25 Jan 2012 • 1 answer
Posted 12 Apr 2012 • 1 answer
Posted 11 Dec 2014 • 2 answers
Posted 21 Sep 2017 • 0 answers